Byung-Gyun Kang's Homepage

 

ENGLISH


Name : Kang, Byung Gyun
Department : Mathematics
Telephone : +82-54-279-2048
E-Mail : bgkang@postech.ac.kr
Homepage : http://math.postech.ac.kr/~bgkang

 


Educations

 

  1. 1987-University of Iowa(Ph. D. Mathematics)
  2. 1982-Seoul National University (M. Sc. Mathematics)
  3. 1980-Seoul National University (B. Sc. Mathematics)

 Professional Experience

  1. 198909-199008:Univeristy of Rome I, 방문교수
  2. 198408-198707:Iowa University, TA
  3. 198210-198408:울산대학교, 전임강사
  4. 198003-198203:서울대학교, TA

 Fields of Specialization

 

  1. Commutative Algebra : Mulitiplicative Ideal Theory
 
Journal Papers

 

  1. A note on ideals which are maximal among nonvaluation ideals, J. KMS, Vol. 27, No. 1  (1990), 1-5.
  2. Some questions about Prfer v-multiplication domains, Comm. Algebra, Vol. 17, No.13(1989), 553-564.
  3. Prfer v-multiplication domains and the ring R[X]Nv, J. Algebra, Vol. 123, No. 2 (1989),151-170.
  4. On the converse of a well-known fact about Krull domains, J. Algebra, Vol. 124, No. 2 (1989), 284-299.
  5. Pseudo-Dedekind domains and divisorial deals in R[X]T, J. Algebra, 122 (1989), 323-336 with D.D. Anderson).
  6. A Characterization of Krull rings with zero divisors, J. Pure and Appl. Algebra, 72 (1991), 33-38.
  7. Integral closure of rings with zero divisors, J. Algebra, Vol. 162, No. 2 (1993), 317-323.
  8. Content formulas for polynomials and power series and complete integral closure, J. Algebra, Vol. 181 (1996), 82-94 (with D.D. Anderson).  
  9. Lifting up an infinite chain of prime ideals to a valuation ring, Proc. AMS, Vol.  126, No. 3 (1998), 645-646 (with D.Y. Oh).  
  10. Formally integrally closed domains and the rings R((x)) and R{{x}}, J. Algebra, Vol. 200  (1998), 347-362 (with D.D. Anderson).
  11. Anti-Archimedean rings and power series rings, Comm. Algebra 26 (1998), 3223-3238 (with  D.D.Anderson and M.H. Park).
  12. A localization of a power series ring over a valuation domain,  J.P.A.A. 140 (1999) , 107-124   (with M.H Park).
  13. Completion of a Prfer domain,  J.P.A.A. 140 ( 1999) , 125-134  (with M.H. Park).
  14. When are the prime ideals of R[X]T extended from R?,  Houston J. Math.,Vol. 26, No. 1 (2000) , 67-81
  15. Characterizations of Krull rings with zero divisors, J.P.A.A. 146 (2000) , 283-290
  16. Divisibility properties of group rings over torsion-free abelian groups, Comment. Math. Univ. St. Pauli., Vol.48, No.1 (1999), 19-24
  17. On Mockor's question, J. Algebra 216 (1999), 481-510 (with M.H. Park).
  18. On Krull overrings of a Marot ring whose regular ideals are finitely generated, Comm. Algebra 28(5)   (2000) , 2533-2542  (with G.W. Chang)
  19. On Eakin's question, preprint (with M.H. Park).
  20. Completion of a globalized pseudo-valuation domain, preprint (with M.H. Park).
  21. Integral closure of a ring whose regular ideals are finitely generated, preprint (with G.W.Chang).          
  22. Polynomial rings and power series rings over a Noetherian ring, preprint (with D.Y. Oh).